# SDR DALA2025112808705

- Difficulty date: November 27, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ADJUSMENT HOOK INNER CONTROL OF PASSENGER CREW DOOR 842.   PERFORMED ADJUSMENT HOOK INNER CONTROL OF PASSENGER CREW DOOR 842 IAW FAM AMM 52-13-21-400-001-A. (1324634).
